# SDR FDEA201406082079

- Difficulty date: June 8, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 95,566 hours, 27,526 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 27,460 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PRESS REFUEL PANEL DOOR OPENING, SUSPECT CRACK AT FWD INBD CORNER.  REQUEST HFEC TO CONFIRM.  REPAIRED CRACK INBD OF PRESS REFUEL PANEL IAW EA 8-5710-T08739 PART 1.
